Stochastic regime switching SIR model driven by Lévy noise
Yingjia Guo
Physica A: Statistical Mechanics and its Applications, 2017, vol. 479, issue C, 1-11
Abstract:
We propose a new stochastic regime switching SIR model driven by Lévy noise. A unique global positive solution is obtained under some appropriate conditions. Moreover, we investigate the asymptotic behavior of the stochastic SIR model with jumps under regime switching.
Keywords: Brownian motion; Jump perturbation; Markov chain; Global positive solution; Asymptotic behavior (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117302145
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:479:y:2017:i:c:p:1-11
DOI: 10.1016/j.physa.2017.02.053
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().